# SDR YENA201902100064

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,374 hours, 18,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 8, LAS-FLL. VERY OUT-LEASH ODOR FROM 14,000 FT TO GATE ON DESCENT. CABIN ODOR FILED OUT. ODOR WAS VERY STRONG AT 14,000 FT. SMELLED LIKE CHEMICALS AT 8000. IT SMELL LIKE DIRTY SOCKS; COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION TABLE 1. AIRCRAFT IS OK FOR SERVICE. ACCOMPLISHED ECS DECONTAMINATION IAW AMM 21-00-00 WITH ENGINES. REMOVED AND REPLACED RECIRCULATION FILTERS FIN 4012HM _4013HM IAW AMM 21-21-41. NO ODOR PRESENT AT ANY TIME DURING TROUBLE SHOOTING. OK FOR SERVICE AT THIS TIME. APU REMAINS ON MEL.
